# SDR SWAA2023112724566

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 54,035 hours, 29,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU DOOR LOWER SURROUND DOUBLER CRACK.<[01] CUT OUT DAMAGE; FAB; DRILLED UP DOUBLER AND FILLER PER SRM 53-10-15-2R-4;[02] ACCOMPLISHED HFEC OF CUT OUT AREA PER NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS FOUND.;[03] INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4;[04] C/W RII INSPECTIONS
